Chloramphenicol ototoxicity. A case report.
Аннотация
A case of bilateral profound sensori-neural hearing loss following systemic administration of chloramphenicol is reported because of its rarity. The hearing loss was gradually progressive, involving one ear; and with a repeat course of the drug, the other ear too was involved. An idiosyncratic or allergic response to previous exposure to the drug may be the cause of the toxicity. One should be careful in prescribing the drug repeatedly; when this is done, the patient must be carefully observed for possible toxic effects.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.